# SDR ASAA0842613

- Difficulty date: January 30, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 50,105 hours, 27,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69265553
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 348.5 STR I5L & 16L 8 HOLES CRACKED.  FRAME FOUND NOT TO BE CRACKED.  ANGLE AT BS 348 STR 16 LT FOUND CRACKED AT FASTENER HOLES AND REPLACED WITH NEW PART IAW B737 400 SRM 51 40 02.
